# SDR UIEA2019041983905

- Difficulty date: April 17, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 86,021 hours, 18,392 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH31772A
- Part serial: 0000
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE #1 IGNITION INOP.( TRANSFERRED TO MDDR #110385.   LOG PAGE 1050149 - M3: PERFORMED FIM 71-01 TASK A24. NO DEFECTS NOTED. PERFORMED AUDIBLE TEST IAW AMM 74-00-00/501 CONFIG 3. AUDIBLE TEST PASS. OPS NORMAL. #1 ENG R/H IGNITER PREVIOUSLY CHANGED REF LP 1050146 ITEM 5. PERFORMED R/H ENG RUN, NO FAULT NOTED, NO MSG PRESENT. THIS CLEARS MDDR 110385. PLACARDS REMOVED MCC NOTIFIED.  )
